# SDR SWIA202304260004

- Difficulty date: April 19, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N826SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15449
- Aircraft time: 8,500 hours, 7,010 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 CRACKS ON PAX DOOR, AFT SIDE PANEL, UNDER PAX DOOR MOTOR ASSIST BRACKET. (FILED CLOSED)COMPLIED WITH PERMANENT REPAIR IN REF TO CRJ 900 SRM 52-11-04 AND REO 690-52-11-835 REV -- DATED 2023-04-19.
